What could cause heavy spotting after 9 months of amenorrhea?
Can be due to menopausal hormonal changes.
Hello and thanks for posting your query.
The spotting after 9 months of amenorrhea can be related to menopausal hormonal changes.
This can happen during menopause. The spotting usually stops on its own in 1-2 weeks or is followed by a bleeding.
In case the bleeding is heavy or is persistent then do consult your gynecologist for an examination and a few investigations to rule out other cervix or uterus related pathologies.
I hope this answers your query.
Wishing you good health.
Dr. Rakhi Tayal
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Secondary amenorrhea after mirena
- Mensuration return after 5 months amenorrhea
- Amenorrhea after depo
- What are names of some possible causes of amenorrhea
- What could cause amenorrhea
- What causes amenorrhea even after duphaston
- Morning after pill cause amenorrhea
- Causes of amenorrhea
- What causes hypothalamic amenorrhea
- What are the causes of amenorrhea
- Sex after candid v3 treatment
- What causes breasts to shrink and invert nipples?
- What should i do for chest infection and high BP ?
- What should i do to know whether i am HIV infected ?
- Does increased smoking and alcohol intake during stress increase heart...
- Is it possible to resolve monoamine oxidase deficiency by controlling diet?
- Late menstrual cycle, negative pregnancy test, laparoscopy
- Are there any side effects of abortion pills ? How long will it take to...
- Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...
- What post surgical care is needed following a spinal cord stimulator...